# SDR SWIA202005210853

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR BRACKET AND RIVET DAMAGED AT FS621.00 AND BULKHEAD CHAFED UNDER BRACKET AT LBL9.00, 2ND BRACKET UP FROM FLOOR.    (C-CHECK) RO 5/16/2020   REPAIRED BRACKET AND BULKHEAD PER REO AND  CRJ-200 SRM. COMPLIED WITH TASK CARD AND FORM M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED.
